We’d like your help getting CurlTalk back on its feet!

By participating on CurlTalk — posting, commenting, liking — in the next few weeks, you will automatically be entered to win amazing prizes.

Our latest winner is Savagegirl!

CurlyCanadian, Bomega and EllaJ have also won wonderful prizes! Will you be next? Post, like, comment, GET ACTIVE and help us get CurlTalk ENERGIZED again!

Learn more!

Stopping bc and TTC... maybe TMI

pooks1213pooks1213 Posts: 211Registered Users
Hi guys! Been a long time since I've posted here, but I have a couple questions maybe someone could help shed some light on, and a backstory first...

I went off of my birth control when I started my last week of placebo pills which was November 12. I was taking Levora. My period lasted the regular 5 days it always had. Now, 6 days after I stopped, my period started again for 4 more days, then was over just as quickly as it came.

Fast forward a couple of weeks, and I am extrememly bloated, sore breasts, headaches, and 5 days late on period. Home pregnancy tests are negative, as well as a blood HCG test. My doctor isn't the most informative (which is causing me to find another one pronto)...My questions are: Are these symptoms of stopping birth control? Could I still be pregnant, even if the blood test came back negative?

Sorry so long, and thanks for reading :)

Comments

  • Like.AustraliaLike.Australia Posts: 2,544Registered Users
    I had "pregnancy" symptoms my first natural cycle off the pill too. I think it's pretty normal. It's just your body getting used to producing and reacting to its own natural hormones.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file